# SDR REXA2024101500879

- Difficulty date: October 9, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 36,089 hours, 26,553 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 90004433
- Condition: Illuminated
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAKE OVHT WARNING IN CRUISE. LH OB SENSOR SHOWING IN RED.   DEFERRED LHOB BTMS IAW CRJ900 MEL 32-46-1D. M PROCEDURES COMPLIED WITH. MM02 UPDATED. PLACARD INSTALLED. MOC NOTIFIED #96575// COMPLIED WITH TREND 24737 STEP 5. R/R ASCU IAW CRJ 900 AMM 32-44-06OPS TEST GOOD AT THIS TIME. ALSO PERFORMED BRAKE TEMP OPS TEST IAW AMM 32-46-00 MMO2 UPDATED, PLACARD REMOVED, MOC # 98848 NOTIFIED.
